# SDR SIMA0957

- Difficulty date: April 5, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4622 - CREW REPORTED SMOKE COMING UP FROM FLOOR ON THE FIRST OFFICERS SIDE WITH A STRONG ODOR OF BURNING ELECTRICAL INSULATION.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WIRING AND ELECTRICAL BOXES WERE INSPECTED UNDER FLOOR, SIDE WALL, AND INSTRUMENT PANEL WITH NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR A FUNCTIONAL CHECK FLIGHT.  FCF WAS SATISFACTORY AND AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
